MathSciNet Relay Station
MathSciNet bibliographic data
MR3096449 05C85 (05C05 68R10)
Indhumathi, Raman; Choudum, S. A. Embedding certain height-balanced trees and complete $p\sp m$-ary trees into hypercubes. J. Discrete Algorithms 22 (2013), 53–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement